# SDR SWIA201023494

- Difficulty date: January 16, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 36,802 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6717 - LEFT OVERWING EXIT SIGN INOP.  REPLACED BATTERY PACK CHARGER.
